Open Access
2014 Convergence of Relaxed Matrix Parallel Multisplitting Chaotic Methods for H-Matrices
Li-Tao Zhang, Jian-Lei Li, Tong-Xiang Gu, Xing-Ping Liu
J. Appl. Math. 2014(SI21): 1-9 (2014). DOI: 10.1155/2014/594185


Based on the methods presented by Song and Yuan (1994), we construct relaxed matrix parallel multisplitting chaotic generalized USAOR-style methods by introducing more relaxed parameters and analyze the convergence of our methods when coefficient matrices are H-matrices or irreducible diagonally dominant matrices. The parameters can be adjusted suitably so that the convergence property of methods can be substantially improved. Furthermore, we further study some applied convergence results of methods to be convenient for carrying out numerical experiments. Finally, we give some numerical examples, which show that our convergence results are applied and easily carried out.


Download Citation

Li-Tao Zhang. Jian-Lei Li. Tong-Xiang Gu. Xing-Ping Liu. "Convergence of Relaxed Matrix Parallel Multisplitting Chaotic Methods for H-Matrices." J. Appl. Math. 2014 (SI21) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07131715
MathSciNet: MR3240625
Digital Object Identifier: 10.1155/2014/594185

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI21 • 2014
Back to Top